Operator monotone functions of several variables

Frank Hansen

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)


We propose a notion of operator monotonicity for functions of several variables, which extends the well known notion of operator monotonicity for functions of only one variable. The notion is chosen such that a fundamental relationship between operator convexity and operator monotonicity for functions of one variable is extended also to functions of several variables.

Original languageEnglish
Pages (from-to)1-17
Number of pages17
JournalMathematical Inequalities and Applications
Issue number1
Publication statusPublished - 2003 Jan
Externally publishedYes


  • Operator monotone functions

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Operator monotone functions of several variables'. Together they form a unique fingerprint.

Cite this